# SDR ASAA2022110240636

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 36,270 hours, 11,495 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATED DURING DESCENT, NO MASTER CAUTION. GROUNDED - YES.  IAW AMM 21-61-00-700-806-002 NO FAULTS DETECTED AT THIS TIME.
